Localization of nonlinear waves in randomly inhomogeneous media

A. Vl Gurevich, S. L. Leikin, R. G. Mints

Research output: Contribution to journalArticlepeer-review


It is shown that localization of the interface in randomly inhomogeneous bistable media is possible. The equation describing slow dynamics of the interface is obtained. Conditions of the localization are considered. It is shown that the localization may lead to formation of stochastic dissipative structures.

Original languageEnglish
Pages (from-to)31-33
Number of pages3
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number1-2
StatePublished - 1 Oct 1984
Externally publishedYes

Cite this